# SDR HEEA968378

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Lab Seal
- Part number: 68777361
- Condition: Excess Runout
- Location: Power Sect
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  EXCESSIVE RUNOUT ON LAB SEAL BORE.  TIR .006 INSTALLED AND NOT INSTALLED IN SUPPORT. INSTALLED A NEW LAB SEAL.
